Yup..better get used to it. Mine show up around 4-5 days after the shot, and they fade in a couple of weeks from the time of my shot. But I ALWAYS have, at minimum, a bright one (last week's), and a faded one that shows. If they get itchy, try not to scratch them. I just touch the spot gently with my arm or something and it relieves it. I also heard that Gold Bond Medicated powder works for the itch. The one in the green container. Good luck! :)
I have huge red areas 4-6 inches around and I had giant black and blue marls in the same areas before I started using and ice pack (20 min)after shot...I only have 3 more shots after tonight.I'm a 2B at 21 weeks and have been virus free since a week 3 pcr..Good luck to all current txers!!....alan
The Shot Spots fade fairly quickly for most, but there are always exceptions. I get the same size spots. Using four injection sites, they seem to be gone well before I get back to that same site four weeks later. Some have real problems, so keep an eye on them, although it sounds like what you are seeing is no cause for concern. Just another knot in the rich tapestry that is TX.
I got those red/black and blue spots too but they are all gone. It takes a few weeks.
There is actually a depression on the top of my right thigh where I used to inject. It is about 2 inches across and 1/8 inch deep. Maybe the inf burnt some tissue? Its hard to notice unless I run my hand over it.
Had the nice big red spots and generally sported about 3 or 4 at a time. They looked like love bites. Like Rocker they got redder during shower/baths. Oh, and they went away pretty quick after I finished treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.